MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for flexion contracture and insufficient range of motion in left knee.Event is not serious and is considered mild.Event is possibly related to both device and procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (left knee).Treatment: physical therapy.Product details: component type: attune ps fem lt sz 7 por.Catalog number: 150411107.Product id/lot number: 8904755.Component type: attune rp tib base sz 8 por.Catalog number: 150611008.Product id/lot number: 8748727.Component type: attune ps/rp insert sz 7 7mm.Catalog number: 151650707.Product id/lot number: 9436849.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected g4: since the previous medwatch reported has the wrong year (2202).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE FEM POR PS LT SZ 7
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10220823
Report Number1818910-2020-14847
Device Sequence Number2565331
Product Code NJL
UDI-Device Identifier10603295041924
UDI-Public10603295041924
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-107
Device Catalogue Number150411107
Device Lot Number8904755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/30/2202
07/30/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/31/2020
08/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 7; ATTUNE PS RP INSRT SZ 7 7MM; ATTUNE RP TIB BASE SZ 8 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient Weight87